Alert archive / Mississippi / Special Weather Statements in 2013
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 13, 2013, 3:21 PM CDT for Smith County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2013, 3:21 PM CDT (20:21 UTC)
- Expired
- Aug 13, 2013, 3:50 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 63 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1472 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
929 WWUS84 KJAN 132021 SPSJAN MSZ055>057-065-066-132050- SMITH MS-SIMPSON MS-JONES MS-JASPER MS-COVINGTON MS- 321 PM CDT TUE AUG 13 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 321 PM CDT TUE AUG 13 2013 A STRONG RAIN SHOWER WITH RESIDUAL WIND FIELD IS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHEAST OF MAGEE AT 319 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN NORTHEASTERN COVINGTON...EXTREME WEST CENTRAL JASPER... NORTHWESTERN JONES...SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3197 8931 3168 8940 3181 8976 3203 8967 TIME...MOT...LOC 2019Z 285DEG 13KT 3192 8959 $$ JA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:09 PM CDT, 12 minutes earlier.
Area forecast discussion, Aug 13, 3:09 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 309 PM CDT TUE AUG 13 2013 .DISCUSSION... .SHORT TERM... AN UPPER TROUGH IS WORKING ITS WAY THROUGH THE DEEP SOUTH TODAY AND TOMORROW. THE ASSOCIATED SLOW-MOVING COLD FRONT PROGRESSING SOUTHWARD ALONG WITH IT IS BRINGING MORE WIDESPREAD RAINFALL TO THE AREA TODAY. THE FRONT IS CURRENTLY SITTING NORTH OF THE CWA. ALONG THE FRONT IS A DISSIPATING CLUSTER OF SHOWERS WITH WIDESPREAD SCATTERED THUNDERSTORMS OUT AHEAD OF THE BOUNDARY WHERE ALL THE INSTABILITY IS LOCATED AT THE MOMENT. DEWPOINTS ARE IN THE MID 70S WHICH LEAVE THE AREA IN VERY HUMID AND STICKY CONDITIONS. THE ARKLAMISS IS SITTING IN AN AREA OF 2+IN. PWS. DUE TO THIS THE SHOWERS WE ARE EXPERIENCING ARE CAPABLE OF DUMPING VAST AMOUNTS OF PRECIP IN SHORT TIME PERIODS. TONIGHT...MODELS ARE INDICATING INCREASED SURFACE CONVERGENCE ALONG THE FRONTAL BOUNDARY. THIS WILL LEAD TO PRETTY GOOD RAIN CHANCES LATE IN THE NIGHT ALONG AND SOUTH OF THE FRONT. WEDNESDAY WILL BE WET EARLY ON BUT AS THE FRONT PROGRESSES SOUTH-SOUTHEASTWARD THE ATMOSPHERE WILL STABILIZE FROM THE NORTH TO THE SOUTH. THE MORNING RAINFALL AND CLOUDS SHOULD LIMIT DESTABILIZATION THE REST OF THE DAY. HOWEVER...WHERE INSOLATION CAN OCCUR...MOST LIKELY IN SCATTERED POCKETS...THERE ARE CHANCES A FEW STORMS COULD FORM AND PRODUCE SOME STRONG WIND GUSTS. WITH THE PASSING OF THE FRONT...COOLER AND DRIER AIR WILL FILTER INTO THE AREA. WEDNESDAY TEMPS WILL BE IN THE MID/UPPER 80S DUE TO THICK CLOUD COVER AND THE EXPECTED PRECIP. TEMPERATURES ON THURSDAY HOWEVER WILL REACH ONLY INTO THE MID/UPPER 80S THANKS TO NORTHERLY FLOW. WITH SKIES MOSTLY CLEAR AND DEWPOINTS ONLY IN THE 50S...THURSDAY WILL BE A VERY PLEASANT DAY. LOW TEMPS WILL THEN DROP INTO THE LOW 60S BY FRIDAY MORNING...TEMPERATURES NOT SEEN SINCE LATE JUNE. /10/ .LONG TERM... (THURSDAY THROUGH TUESDAY). LONG RANGE MODELS AND ENSEMBLES ARE IN GENERAL AGREEMENT ON THE PATTERN WHICH WILL BRING SOME SMALL CHANCES OF RAIN AND SOME SLIGHT RELIEF AT NIGHT. SOME DRIER AIR WILL PUSH INTO THE REGION FROM THE NORTH THURSDAY INTO FRIDAY WITH PWATS JUST UNDER AN INCH. THIS WAS CONFIRMED BY AREA MODEL CROSS SECTIONS. WITH THE FRONT BEING STATIONARY ACROSS THE SOUTH...A SERIES OF WEAK DISTURBANCES WILL COME ACROSS THE REGION. THERE COULD BE A FEW STRONG STORMS DURING THE PERIOD NEAR THE DECAYING FRONTAL BOUNDARY...WHICH WILL WASH OUT BY TUESDAY. THIS WILL PROVIDE SOME CHANCE OF RAIN FOR THE REST OF THE PERIOD. WITH THE LOWER PWATS DO NOT SEE THE RISK OF LOCALLY HEAVY RAINFALL DURING THE REST OF THE WORK WEEK. A SURGE OF MOISTURE WILL DEVELOP EAST OF THE REGION OVER THE WEEKEND...WHICH WILL BRING SOME MOISTURE IN FROM THE EAST AND SEND PWATS AROUND 1.5 INCHES. THE AIRMASS BEHIND THE FRONT WILL BRING SOME 60S DEWPOINTS AND TAKE A LITTLE HUMIDITY OUT OF THE AIR WITH SOMEWHAT COOLER NIGHTS. HIGHS AFTER THE FRONT WILL BE GENERALLY IN THE MID 80S TO LOWER 90S FOR THURSDAY AND FRIDAY. WITH LOWS BRINGING SOME NIGHT RELIEF OF READINGS IN THE 60S TO AROUND 70. THIS PATTERN WILL BRING SLIGHTLY BELOW NORMAL LOWS FOR THIS TIME OF YEAR. THE UPPER TROUGH AXIS WILL DEVELOP OVER THE REGION ON SATURDAY...BUT IT WILL WEAKEN AS WE GET SOME HEIGHT RISES BY SUNDAY INTO EARLY NEXT WEEK. THIS WILL LIFT OUR HIGHS INTO THE 90-94 RANGE FOR SUNDAY INTO EARLY NEXT WEEK. WE WILL GET BACK TO A FLAT MEAN RIDGE PATTERN FOR MONDAY INTO TUESDAY. AS FAR AS MODEL TEMPS ARE CONCERNED THE EURO LOOKED A LITTLE COOL BEHIND THE FRONT WITH HIGHS GENERALLY IN THE 80S FOR THE PERIOD. WENT CLOSE TO MEX GUIDANCE WITH HIGHS IN THE 80S TO LOWER 90S...WHICH RISE TO THE 90-94 RANGE BY EARLY NEXT WEEK. EURO LOWS LOOKED A LITTLE WARM AT NIGHT ESP FOR THE REST OF THE WORK WEEK. SO OPTED TO GO CLOSE TO MEX GUIDANCE WITH LOWS IN THE 60S...WHICH EVENTUALLY WARM TO AROUND 70 FOR EARLY NEXT WEEK. AS FAR AS POPS ARE CONCERNED WENT CLOSE TO MEX NUMBERS FOR THE PERIOD. THE EURO POPS WERE RATHER DRY WITH THE DECAYING FRONT AROUND UNTIL MONDAY IN THE SOUTHEAST. /17/ && .AVIATION... SHWRS AND TSTMS ARE MOVING ACROSS MOST TAF SITES THIS AFTERNOON BRINGING OCCASIONAL MVFR/IFR CONDITIONS. A FRONT HAS PUSHED MOST OF THE TSTM ACTIVITY TO THE SOUTH OF GTR/GLH/GWO...BUT LOW CLOUDS AND SHOWERS WILL CONTINUE TO BRING OCCASIONAL MVFR CONDITIONS TO THESE SITES THROUGH THE EVENING HOURS. SHOWERS AND OCCASIONAL MVFR CONDITIONS WILL BE POSSIBLE AT ALL SITES THROUGH THE NIGHT...BUT THERE WILL BE INCREASING CHANCES FOR TSTMS AT JAN/HBG/MEI/HBG WEDNESDAY MORNING. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 86 63 86 / 59 51 22 9 MERIDIAN 72 86 62 88 / 59 51 22 12 VICKSBURG 72 86 65 87 / 64 49 22 10 HATTIESBURG 74 87 70 90 / 64 75 32 25 NATCHEZ 73 85 67 85 / 71 62 28 16 GREENVILLE 70 85 61 83 / 51 28 11 6 GREENWOOD 69 84 62 85 / 44 27 11 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /10/15/17/
Hazardous weather outlook, Aug 13, 2:39 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 239 PM CDT TUE AUG 13 2013 LAZ007>009-015-016-023>026-MSZ040>066-072>074-141945- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 239 PM CDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS MAY CONTAIN WIND GUSTS OF 40 TO 50 MPH. HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THESE STORMS AND PONDING WATER WILL BE POSSIBLE. A FRONT WILL MOVE SOUTH INTO THE AREA THIS AFTERNOON AND TRACK VERY SLOWLY TO THE SOUTH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WEDNESDAY MORNING THROUGH EARLY EVENING. ONE OR TWO STORMS MAY ALSO PRODUCE WIND GUSTS FROM 40 TO 50 MPH. A FRONT WILL BE LOCATED ACROSS EAST CENTRAL LOUISIANA AND SOUTH MISSISSIPPI WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-MSZ018-019-025>039-141945- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 239 PM CDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Special weather statement, Aug 13, 2:10 PM CDT, 1 hour 11 minutes before
MSZ055-056-064-065-131955- SMITH MS-SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS- 210 PM CDT TUE AUG 13 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT TUE AUG 13 2013 ...STRONG STORM NEAR MENDENHALL... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER MENDENHALL AT 210 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN COVINGTON...EXTREME NORTH CENTRAL JEFFERSON DAVIS...EASTERN SIMPSON AND SOUTH CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3192 8948 3169 8960 3188 8999 3204 8991 TIME...MOT...LOC 1910Z 294DEG 13KT 3192 8985 AEG
Special weather statement, Aug 13, 2:37 PM CDT, 44 minutes before
MSZ049-054>056-132005-
SMITH MS-SIMPSON MS-RANKIN MS-COPIAH MS-
237 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT TUE AUG 13 2013
...STRONG GUSTY WINDS TO AFFECT SE RANKIN COUNTY AND SIMPSON
COUNTY...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES NORTHWEST OF JOHNS TO HARRISVILLE AT
236 PM CDT...MOVING SOUTH AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME EAST CENTRAL COPIAH...SOUTHEASTERN RANKIN...SIMPSON
AND WESTERN SMITH COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3176 9010 3195 9018 3209 8991 3229 8981
3229 8973 3222 8973 3222 8960 3216 8953
3179 8953
TIME...MOT...LOC 1936Z 341DEG 23KT 3216 8987 3200 8988
3191 9005
JASpecial weather statement, Aug 13, 2:48 PM CDT, 33 minutes before
MSZ062>066-072>074-132020-
MARION MS-LINCOLN MS-LAWRENCE MS-LAMAR MS-JONES MS-JEFFERSON DAVIS MS-
FORREST MS-COVINGTON MS-
248 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT TUE AUG 13 2013
...STONG LINE OF THUNDERSTORMS MOVING SOUTH INTO THE PINE BELT...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES EAST OF COLLINS TO TOPEKA AT 248 PM
CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN COVINGTON...NORTHWESTERN FORREST...SOUTHERN
JEFFERSON DAVIS...SOUTHWESTERN JONES...NORTHWESTERN LAMAR...SOUTHERN
LAWRENCE...SOUTHEASTERN LINCOLN AND NORTHERN MARION COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3134 9011 3134 9016 3139 9037 3147 8982
3173 8949 3162 8906 3136 8938 3129 8994
TIME...MOT...LOC 1948Z 286DEG 22KT 3164 8946 3144 8971
3138 9016
JASpecial weather statement, Aug 13, 3:04 PM CDT, 17 minutes before
LAZ024>026-MSZ059>061-132035- ADAMS MS-JEFFERSON MS-FRANKLIN MS-TENSAS LA-CONCORDIA LA-CATAHOULA 304 PM CDT TUE AUG 13 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 304 PM CDT TUE AUG 13 2013 ...STRONG LINE OF STORMS WITH GUSTY WINDS APPROACHING NATCHEZ... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTH OF PINE RIDGE TO 3 MILES EAST OF WALLACE RIDGE AT 303 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN WEST CENTRAL FRANKLIN...WEST CENTRAL JEFFERSON AND NORTHERN ADAMS COUNTIES...AND SOUTHERN CATAHOULA...NORTHERN CONCORDIA AND EXTREME SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3150 9110 3145 9176 3178 9194 3178 9130 TIME...MOT...LOC 2003Z 326DEG 10KT 3171 9135 3170 9178 JA
Special weather statement, Aug 13, 3:20 PM CDT, 1 minute before
MSZ055>057-065-066-132050- SMITH MS-SIMPSON MS-JONES MS-JASPER MS-COVINGTON MS- 320 PM CDT TUE AUG 13 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT TUE AUG 13 2013 A STRONG RAIN SHWOWER WITH RESIDUAL WIND FIELD IS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHEAST OF MAGEE AT 319 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN NORTHEASTERN COVINGTON...EXTREME WEST CENTRAL JASPER... NORTHWESTERN JONES...SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3197 8931 3168 8940 3181 8976 3203 8967 TIME...MOT...LOC 2019Z 285DEG 13KT 3192 8959 JA
Special weather statement, Aug 13, 3:21 PM CDT, 0 minutes before
MSZ055>057-065-066-132050- SMITH MS-SIMPSON MS-JONES MS-JASPER MS-COVINGTON MS- 321 PM CDT TUE AUG 13 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 321 PM CDT TUE AUG 13 2013 A STRONG RAIN SHOWER WITH RESIDUAL WIND FIELD IS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHEAST OF MAGEE AT 319 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN NORTHEASTERN COVINGTON...EXTREME WEST CENTRAL JASPER... NORTHWESTERN JONES...SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3197 8931 3168 8940 3181 8976 3203 8967 TIME...MOT...LOC 2019Z 285DEG 13KT 3192 8959 JA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:27 PM CDT | Special Weather Statement | JAN | Bolivar | 43 min |
| Aug 12, 7:32 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Aug 12, 7:41 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Aug 12, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 59 min |
| Aug 12, 8:30 PM CDT | Special Weather Statement | JAN | Sunflower, Washington | 40 min |
| Aug 12, 9:08 PM CDT | Special Weather Statement | JAN | Leflore, Washington | 42 min |
| Aug 13, 1:25 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 13, 1:36 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Aug 13, 1:50 PM CDT | Special Weather Statement | JAN | Jefferson | 45 min |
| Aug 13, 1:52 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence | 58 min |
| Aug 13, 1:55 PM CDT | Special Weather Statement | JAN | Rankin | 45 min |
| Aug 13, 2:10 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Aug 13, 2:37 PM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| Aug 13, 2:48 PM CDT | Special Weather Statement | JAN | Covington, Jones | 32 min |
| Aug 13, 3:04 PM CDT | Special Weather Statement | JAN | Adams | 31 min |
| Aug 13, 3:11 PM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Aug 13, 3:20 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Aug 13, 3:30 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Aug 13, 3:41 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 29 min |
| Aug 13, 3:57 PM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Aug 13, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 64 min |
| Aug 13, 4:20 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Aug 13, 4:59 PM CDT | Special Weather Statement | JAN | Kemper | 21 min |
| Aug 13, 6:38 PM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Aug 12, 10:19 PM CDT | Special Weather Statement | JAN | Morehouse | 46 min |
| Aug 13, 4:23 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
Nearby
Special Weather Statements in Mississippi, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.